On (L, M)-Double Fuzzy Ideals


ÇETKİN V. , AYGÜN H.

INTERNATIONAL JOURNAL OF FUZZY SYSTEMS, vol.14, no.1, pp.166-174, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 1
  • Publication Date: 2012
  • Title of Journal : INTERNATIONAL JOURNAL OF FUZZY SYSTEMS
  • Page Numbers: pp.166-174

Abstract

The goal of this paper is to introduce the notions of (L, M)-double fuzzy ideals and (L, M)-double fuzzy ideal bases where L and M are strictly two-sided, commutative quanta and also investigate the relationships between these two structures. Then, we construct a functor from the category of (L, M)-double fuzzy ideal spaces to the category of (L, M)-double fuzzy cotopological spaces. Furthermore, we show the existence of the initial and the final (L, M)-double fuzzy ideal base structures. In particular, we define product of (L, M)-double fuzzy ideal bases.